# SDR CALA9601793

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 97608
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE AIRCRAFT LOST NR 1 HYDRAULIC SYSTEM FLUID AFTER FLAP RETRACTION DEPARTING MAD.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO MAD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE LT ENGINE DRIVEN PUMP PRESSURE LINE TO MANIFOLD RUPTURED.  THE PRESSURE LINE WAS REPLACED, THE NR 1 HYDRAULIC SYSTEM WAS SERVICED TO FULL.  THE NR 1 ENGINE WAS RUN AND NO LEAKS WERE NOTED.
